# SDR AWXA200501114

- Difficulty date: September 23, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 40,188 hours, 16,197 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bellows
- Part number: D2157160000000
- Condition: Inoperative
- Location: Nr 1 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - AIR TURNBACK - FLT 372 - DURING CLIMB CREW REPORTED THAT THE AIRCRAFT WOULD NOT HOLD CABIN CLIMB THRU 23000.  CABIN AT 9900 AND CLIMBING, ECAM ACTION FOLLOWED.  AIRCRAFT RETURNED TO LAS, DECLARED EMERGENCY, AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 PACK AIR COOLING BELLOWS IAW AIRBUS MM 51-52-00-200.  PRESSURIZATION AND LEAK CHECKS WERE GOOD.
